# SDR ASMF201801014

- Difficulty date: December 30, 2017
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 50,733 hours, 23,538 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH, THE FLAPS, SLATS AND LEADING EDGE DID NOT EXTEND DURING NORMAL SYSTEM OPERATION, SO FLIGHT CREW ACCOMPLISHED THE QRH 9.28 PROCEDURE, BEING NECESSARY A MISSED APPROACH DUE TO VHF WITH FAILURE. MAINTENANCE PERSONNEL PERFORMED THE FIM 27-51 TASK 801 PROCEDURE, SHOWING FAILURE CODE 32-62109 AND 3262010, DETECTING THE FLAP LOADING WARNING SWITCH S138 AND THE LEFT FLAPS POSITION TRANSMITTER WITH FAILURE. AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL REPLACED THE FLAP LOADING WARNING SWITCH S138 IAW AMM 31-51-01 AND THE LEFT FLAPS POSITION TRANSMITTER IAW AMM 27-58-01, TESTED CORRECT.
